# SDR GAIA01247ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED L1 DOOR AFT UPPER CORNER FRAME IS CRACKED 1.5 INCH BS 344, STRINGER 5L-6L.  ACCOMPLISHED FORWARD ENTRY DOOR UPPER CUT OUT SKIN/FRAME REPAIR IAW S/B 727-53-0186 (ACTUAL CRACK WAS IN DOOR CUTOUT SKIN/DOUBLER).  (M)
